# SDR SIMA20121010004

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 20,392 hours, 17,331 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4306 THE FLIGHT ATTENDANT REPORTED THAT UPON DESCENT TO ORD SHE NOTICED THE AFT CABIN GOT HOT AND SAID SHE DETECTED A FAINT BURNING ELECTRICAL ODOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED GENERAL VISUAL INSPECTION OF CABIN COMPARTMENT LIGHTS.  CYCLED ELECTRICAL POWER.  RAN APU WITH BOTH PACKS ON.  COULD NOT DUPLICATE.  NO DEFECTS FOUND.  THE AIRCRAFT WAS RETURNED TO SERVICE.
